# SDR ASAA2023121548166

- Difficulty date: December 15, 2023
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5311219820100
- Condition: Corroded
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD ENTRY DOOR R1 LOWER CUTOUT AT GIRT BAR PLATE ATTACHMENT EVEDENCE OF CORROSION FOUND. WL HTTPS:// GROUNDED - YES. REMOVED CORROSION. REMAINING MAT. THICKNESS .203 FOUND TO BE WITHIN LIMITS AS PER A320 SRM 53-11-14-283-005 HI FRQ AS PER NTM 51-10-08. APPLIED PROTECTIVE TREATMENTS AS PER A320 SRM 51-21-11. TOP COATED AS PER A320-SRM 51-75-12 MAX ALLOWED MUST BE GREATER THAN .177 REMAINIG FOUND TO BE WITHIN LIMITS REF A320 SRM 53-11-4-283-005 THIS IS A CAT B REPAIR INSPECTION THRESHOLD 60,000FC FH NOT RELEVANT INSPECTION INTERVALS AND METHOD TBD REF A320 SRI 53-11-14-205-001
